Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 12, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Mar 30, 2006, 2:29 PM MST for 26 counties in Nebraska. It took effect at Mar 30, 2006, 3:12 PM MST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2006, 2:29 PM MST (21:29 UTC)
- In effect from
- Mar 30, 2006, 3:12 PM MST
- Expired
- Mar 30, 2006, 6:07 PM MST
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 302129 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CST THU MAR 30 2006 NEZ005>010-027>029-310530- /O.NEW.KLBF.WI.Y.0012.060331T0000Z-060331T1000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 329 PM CST THU MAR 30 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST FRIDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS EVENING AND CONTINUE STRONG THROUGH EARLY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ022-056>058-069-302230- /O.CON.KLBF.WI.Y.0011.000000T0000Z-060330T2200Z/ GARDEN-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL 229 PM MST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE LATE THIS AFTERNOON TO 15 TO 30 MPH. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 3 PM. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CDC
2 follow-up statements
000 WWUS73 KLBF 302212 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 412 PM CST THU MAR 30 2006 NEZ022-056>058-069-310100- /O.EXP.KLBF.WI.Y.0011.000000T0000Z-060330T2200Z/ /O.EXB.KLBF.WI.Y.0012.060330T2212Z-060331T0100Z/ GARDEN-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL 312 PM MST THU MAR 30 2006 ...WIND ADVISORY HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THIS WIND ADVISORY HAS BEEN EXTENDED UNTIL 6 PM MST. A POWERFUL STORM WILL CONTINUE MOVING THROUGH THE CENTRAL PLAINS THIS EVENING AND PRODUCE STRONG WINDS AT TIMES. NORTHWEST WINDS WILL GUST TO 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ004-023>026-035>038-059-070-071-094-310100- /O.EXB.KLBF.WI.Y.0012.060330T2212Z-060331T0100Z/ SHERIDAN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER- LINCOLN-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN... THEDFORD...DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN... KILGORE 412 PM CST THU MAR 30 2006 /312 PM MST THU MAR 30 2006/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS EVENING WITH GUSTS TO 45 MPH AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ005>010-027>029-310615- /O.CON.KLBF.WI.Y.0012.060331T0000Z-060331T1000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 412 PM CST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS EVENING AND CONTINUE STRONG THROUGH EARLY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CDC
000 WWUS73 KLBF 310107 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 707 PM CST THU MAR 30 2006 ...UPPER LOW CONTINUES TO MOVE EAST WITH GRADIENT WINDS SUBSIDING OVER WESTERN AND NORTH CENTRAL NEBRASKA... NEZ005>010-027>029-310215- /O.CAN.KLBF.WI.Y.0012.000000T0000Z-060331T1000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 707 PM CST THU MAR 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. $$ NEZ004-022>026-035>038-056>059-069>071-094-310215- /O.EXP.KLBF.WI.Y.0012.000000T0000Z-060331T0100Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN- CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS... EUSTIS...CODY...MERRIMAN...KILGORE 707 PM CST THU MAR 30 2006 /607 PM MST THU MAR 30 2006/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Mar 30, 12:50 PM MST, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 30, 12:50 PM MST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 150 PM CST THU MAR 30 2006 .DISCUSSION... WINDS ARE EXPECTED TO INCREASE TO WIND ADZY CRITERIA ACROSS A PORTION OF NCNTL NEB INCLUDING KVTN...KANW...KONL. H850 WINDS WILL INCREASE TO NEAR 50KT WITH CAA HELPING TO MIX THIS MOMENTUM DOWN OVERNIGHT. WINDS SHOULD SUBSIDE BY AROUND 15Z FRIDAY. NO OTHER SIGNIFICANT FEATURES SHOW UP FOR FRIDAY. CANADIAN HIGH PRESSURE WILL BUILD SWD THROUGH THE FCST AREA WITH RETURN FLOW SETTING UP FOR SATURDAY. MID LEVEL CLOUDINESS AHEAD OF AN ADVANCING WAVE ON SATURDAY MAY HOLD DOWN TEMPERATURES. THE NAM AND GFS THEN STRONGLY SUGGEST A BATCH OF ELEVATED CONVECTION WILL BREAK OUT SATURDAY NIGHT AS THE LOW LEVEL JET INCREASES TO 40 TO 70KT ACROSS CNTL AND EASTERN NEB. THE LOCATION OF THIS JET IS TYPICALLY FARTHER WEST. BOTH MODELS SUGGEST SCATTERED TSRA SATURDAY NIGHT. SHEAR PROFILES SUGGEST THE POTENTIAL FOR AN ISOLATED ELEVATED SUPERCELL. THIS CONVECTION SHOULD EXIT THE FCST AREA SUNDAY MORNING AS THE JET VEERS OFF EASTWARD. A SECOND DISTURBANCE SUNDAY AFTN IS EXPECTED TO PRODUCE SCATTERED OFF THE BLACK HILLS WHICH IS SHOWN TO SPREAD ACROSS FAR NRN NEB. THE WEATHER PATTERN QUIETS DOWN MONDAY AND TUESDAY. A MAJOR STORM IS PROGGED TO MOVE INTO THE CNTL PLAINS WEDS. SEE PMDEPD. THE DGEX SUGGESTS STRONG WAA WILL DEVELOP AHEAD OF THE STORM WITH TEMPS RISING INTO THE 70S WEDS ACROSS SRN NEBRASKA. AS EXPECTED TEMPERATURES WOULD COOL BACK INTO THE 50S THURSDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADZY TONIGHT NERN NEB. && CDC
Hazardous weather outlook, Mar 30, 1:53 PM MST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 253 PM CST THU MAR 30 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-311000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 253 PM CST THU MAR 30 2006 /153 PM MST THU MAR 30 2006/ ...WIND ADVISORY IN EFFECT TONIGHT FOR PORTIONS OF THE NORTH CENTRAL... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THIS EVENING AS THE LOW PRESSURE SYSTEM LIFTS NORTHEAST SURFACE WINDS WILL DIMINISH OVER THE SOUTHWEST...WHILE INCREASING IN THE NORTH CENTRAL. NORTHEAST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE EAST OF A LINE FROM CODY IN CHERRY COUNTY...TO ALMERIA IN LOUP COUNTY. COLD AIR ALOFT WILL HELP MIX STRONGER WINDS DOWN OVERNIGHT OVER THE NORTH CENTRAL WITH THE WINDS DIMINISHING BY 4 AM CST TO 15 TO 25 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A PROGRESSIVE WEATHER PATTERN WILL BRING ADDITIONAL LOW PRESSURE SYSTEMS ACROSS THE PLAINS ON SUNDAY...AND AGAIN TUESDAY. AS THESE SYSTEMS MOVE EAST A CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND AND AGAIN BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KECK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:56 AM MST | Wind Advisory | LBF | Chase, Deuel, Garden, Keith, Perkins | 12 hr |
Nearby
Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.